# SDR FDEA201005251651

- Difficulty date: May 25, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71701
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN AT STA 715, LONGERON 29L EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-20-00 FIG 13, VOLUME I, REV 96. HOWEVER, 08 EACH EXISTING BOLTS WERE FOUND PREVIOUSLY INSTALLED NOT IAW SRM.  08 EACH EXISTING BOLTS R & R WITH LOCK FASTENERS IAW SRM 53-20-00 FIG 13, VOLUME I REV 96. EO NR 8-5100-7-5001, A7 PT. I,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110. VISUAL INSP OF REPAIR PERFORMED ON THIS CURRENT CHECK AND REPEAT INSP TO BE CARRIED OUT AT EVERY 5,250 FLIGHT CYCLES.
